# SDR SIMA20210126001

- Difficulty date: January 26, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 37,815 hours, 32,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY LIGHT INOPERABLE.  C/A: R & R COCKPIT OVERHEAD EMERGENCY LIGHT, IAW EMB 145 AMM 33-50-05.  OPERATIONS CHECK GOOD.
